# SDR DALA2022071404886

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 103,981 hours, 15,499 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0193 -DIV- TO SNN DUE TO LOSS OF CTR SYS HYD QTY AND PRESSURE AFTER EDI DEPARTURE. CORRECTIVE ACTION: LEAK IDENTIFIED AT A RT WING INBOARD SPOILER ACTUATOR. REPLACED #8 SPOILER PCA PER B767 AMM 27-61-02 OPS CHK GOOD. (8966558)
